• Fred Fred
    October 31, 2011
    My RA Latex Turbid is 27.9 (normal 0-13.9)
    Fred Fred
    October 31, 2011

    My RA Latex Turbid is 27.9 (normal 0-13.9)

    Also CCP Antibodies IgG/IgA >250 (normal 0-19)

    What kind of supplements - nutritions I may use to help my immune system to stop attack my joint cells?

    I read about CETYL MYRISTOLEATE, GLUCOSAMINE with Vitamin E, TURMERIC powder with Ginger and Cocnut oil, etc.

    Any suggestions will be highly appreciated!

     

    Kind Regards,

    Fred

    READ MORE

FROM OUR EXPERTS

  • Lene  Andersen
    Health Guide
    November 02, 2011
    Lene  Andersen
    Health Guide
    October 31, 2011

    supplements and the natural medicine can be an important part of keeping yourself healthy. However, I would recommend that you use it in combination with allopathic/Western medicine. At present, there is no cure for RA and the best way to protect your joints is by getting on one of the DMARDs (such asmethotrexate, Plaquenil and the Biologics). In terms of what supplements take, I would recommend that you see a licensed doctor of naturopathic medicine - they are experts in the area and study for years. A naturopath will be able to tailor their recommendations of supplements to your specific needs much better than someone like me.

     

    I do have a couple recommendations. Many people do find that glucosamine works well for them and I've heard good things about turmeric, as well. Cod liver oil also appears to have some benefit for RA and vitamin D can be very helpful in making you feel better and lessen your pain levels.

     

    Good luck!


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.